# SDR 2007UALA03202

- Difficulty date: August 14, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 53,711 hours, 19,661 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 346000137
- Condition: Blown
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SQUIB TEST LIGHT WILL NOT LIGHT UP DURING TEST POSITION 2.  AS PART OF TROUBLESHOOTING VERIFIED SQUIB CIRCUIT, AND DURING TEST FOUND RIGHT ENGINE SQUIB BOTTLE BLOWN.  REPLACED SQUIB.
